# SDR SWIA2020091652538

- Difficulty date: August 13, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 461-473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACK IN THE PRESSURE FLOOR FS 461.00-FS 473.15 BETWEEN BL0-RBL 9, MARKED.  C-CHECK RO 9/12/2020.  REPAIRED THE PRESSURE FLOOR CRACK FROM FS 461-FS 473.15 LBL 9-RBL 9, REF REO CRJ200 SRM.  COMPLIED WITH ST.  LEAK CHECKS GOOD.
